# SDR DALA2025042303181

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 10898
- Aircraft time: 10,856 hours, 2,612 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Ruptured
- Location: Zone 400
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 5008 - MISC/DE - DUE TO ENG 1 FIRE ECAM WARNING. ENGINE WAS SHUT DOWN AFTER LANDING. CORRECTIVE ACTION: FOUND #1 ENGINE BLEED LOWER PYLON PRECOOLER DUCT RUPTURED, BETWEEN OVERPRESSURE VALVE AND PRECOOLER EXCHANGER (7150HM1). CORRECTIVE ACTION: REPLACED BLEED DUCT. OPS AND LEAK CHECK GOOD.(6764208)
